# SDR CA150713006

- Difficulty date: July 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE FLIGHT CREW OBSERVED A HIGH ENG OIL TEMP ON THE LT ENG.  DECREASING THE POWER TO 30% FOR 10 MINUTES DID NOT DECREASE THE OIL TEMPERATURE.  PILOT IN COMMAND CARRIED OUT AN INFLIGHT SHUTDOWN ON THE LT ENG & DIVERTED.  ACFT LANDED UNEVENTFULLY.  TROUBLESHOOTING IS ONGOING MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
